# SDR ASOA20121107154

- Difficulty date: November 6, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 29,496 hours, 28,306 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14545155003
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON CARGO DOOR RIGHT ABOVE STR 12L BETWEEN X=22364.2 AND X=22640.2.  RECONTOURED BACK TO ORIGINAL SHAPE AND REFINISHED.
